# SDR UIEA2021092202068

- Difficulty date: September 21, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA244811A
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE NO LIGHT FOR SPAR VALVE DURING ENGINE START. ( SPAR VALVE LIGHTS (-200/-300) )( TRANSFERED TO MEL 28-40-02, MDDR 153862, CAT C.  /  27 SEP - 21 - LP 1484033 ITEM 1 - SHJ- REMOVED AND REPLACED LH ACTUATOR ASSY VALVE SPAR PERFORMED OPERATIONAL TEST OK IAW AMM 28-22-11 PLACARD REMOVED CLEARS MDDR 153862 )
